On Turán densities of small triple graphs

Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06002

European Journal of Combinatorics, 52, 95-102, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-11-24 11:11:44 uploaded by lshi ] [ 784 downloads ] [ 0 comments ]
@inproceedings{lingsheng2016on,
  title={On Turán densities of small triple graphs},
  author={Lingsheng Shi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161124111144053278637},
  booktitle={European Journal of Combinatorics},
  volume={52},
  pages={95-102},
  year={2016},
}
Lingsheng Shi. On Turán densities of small triple graphs. 2016. Vol. 52. In European Journal of Combinatorics. pp.95-102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161124111144053278637.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved